# SDR YENA2022041200362

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,884 hours, 30,933 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION TRAILING EDGE OVERHANG LOC. AT LEVEL RIB 15 ON LH WING (CPCP RELATED 572179-01); "EVALUATED REWORK AREA TRAILING EDGE OVERHANG LOC. AT LEVEL RIB 15 +7 INCH ON LH WING AND FOUND OUT OF LIMITS IAW SRM 57-21-11-283-007 TABLE 002 LOSS MATERIAL IS 19.80 %. MEASURED  AFTER REWORK ARE L : 5.756 INCH, W: 1.544 INCH, REPAIR  ACCOMPLISHED AS PER EA 57-0090-22 AND JETBLUE  EC A22-260-01. ALL WORK ACCOMPLISHED ON AE NR 2022-132435
EVALUATED REWORK AREA TRAILING EDGE OVERHANG LOC. AT LEVEL RIB 15 +7 INCH ON LH WING AND FOUND OUT OF LIMITS IAW SRM 57-21-11-283-007 TABLE 002 LOSS MATERIAL IS 19.80 %. MEASURED  AFTER REWORK ARE L: 5.756 INCH, W: 1.544 INCH, REPAIR ACCOMPLISHED AS PER EA 57-0090-22 AND JETBLUE  EC A22-260-01"
